MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112230
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
¿as part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.¿.
 
Event or Problem Description
While tightening the array the screw broke.Case type: tha.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted based on the results of investigation.Reported event: it was reported that "while tightening the array the screw broke." the event was not confirmed.Method & results: device evaluation and results: not performed as no item were returned.Product history review: review of the device history records indicate (b)(4) devices were manufactured under lot no 19080811 and accepted into final stock on 02/07/2013.A review of npr 13- 01-0029 and npr 12-03-0024 revealed that the non-conformance is not related to the failure alleged in this compliant.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230, lot 19080811 shows 03 additional complaint(s) related to the failure in this investigation.These include the following pr(s): (b)(4).Conclusion: the exact cause of the event could not be determined because the product was not received.Corrective action/preventive action: no action is required at this time as there is no confirmed failure mode.H3 other text : device not returned.
 
Event or Problem Description
While tightening the array the screw broke.Case type: tha.

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8294478
Report Number3005985723-2019-00019
Device Sequence Number1599112
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112230
Device Lot Number19080811
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;